# SDR AALA20090923TUL08

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 53,721 hours, 27,526 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING CRACKED, FORWARD SIDE OF DOOR TOWARDS UPPER END.  REMOVED AND REPLACED DOOR STOP FITTING PER ESO 80174.
